# SDR DXTA2025060903810

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 6,773 hours, 5,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007377
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WHILE TAXIING IN, CABIN EMER LIGHTS WERE BLINKING WITH THE SWITCH IN ARM POSITION. CORRECTIVE ACTION: REMOVED FWD AND AFT EMERGENCY LIGHT BATTERIES, WITH CUSTOMER SUPPLIED BATTERIES IAW PHENOM 300 AMM CH 33-52-01. OPS CHECKS GOOD.
